I have been taking it for over a year and was doing well. It seems like all of a sudden it just stopped helping.
Have you had any new trauma's in your life that could increase your depression? This could make it seem as though the medication isn't working as well. If nothing has changed & there are no life changes happening, then a dose increase may be considered? I don't know what dose your are currently taking, but you can take a maximum of 40mg per day. You should discuss this with your doctor though, don't increase your medication without seeking advice. Other than that, a change of antidepressant may be considered...
Thank the Gods, this has not happened to me, yet? It has been awhile since
I started Citalopram 20 mg. About 7 years..allready... I love not being
depressed all the time. But, of course, certain days and situations get to
me. I also take a low dose of Clonazapem, with it. As other people, suggested
talk to your Dr. about maybe an increase. So sorry your times are rough
right now. One day at a time, it will get better. Hang in there, we care! ~~DD~~
- Citalopram Information for Consumers
- Citalopram Information for Healthcare Professionals (includes dosage details)
- Side Effects of Citalopram (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 2 Nov 2009 • 1 answer
Posted 18 Aug 2013 • 2 answers
Posted 30 Apr 2015 • 2 answers
I am on Citalopram for my anxiety its been working ok but after taking it today I have been feeling?
Posted 27 Jul 2015 • 5 answers
Posted 6 Oct 2015 • 2 answers